Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Porous Media
Factor de Impacto: 1.752 Factor de Impacto de 5 años: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Imprimir: 1091-028X
ISSN En Línea: 1934-0508

Volumes:
Volumen 24, 2021 Volumen 23, 2020 Volumen 22, 2019 Volumen 21, 2018 Volumen 20, 2017 Volumen 19, 2016 Volumen 18, 2015 Volumen 17, 2014 Volumen 16, 2013 Volumen 15, 2012 Volumen 14, 2011 Volumen 13, 2010 Volumen 12, 2009 Volumen 11, 2008 Volumen 10, 2007 Volumen 9, 2006 Volumen 8, 2005 Volumen 7, 2004 Volumen 6, 2003 Volumen 5, 2002 Volumen 4, 2001 Volumen 3, 2000 Volumen 2, 1999 Volumen 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v10.i2.10
pages 109-123

Analyzing Finite Volume for Single-Phase Flow in Porous Media

Sanjay Kumar Khattri
Stord Haugesund University College, 0614 Oslo, Norway

SINOPSIS

Two-point finite volume methods (2P-FVMs) are extensively used for understanding porous media flow because these methods are fast and simple. In this article, we present numerical analysis of the two-point finite volume discretization of a pressure equation of a single-phase flowing in porous media. We present numerical problems with discontinuous permeability and diagonal permeability, together with Neumann and Dirichlet boundary conditions. An analysis of the effect of boundary conditions on the conditioning of the discrete systems is presented. We also analyze convergence of the 2P-FVM in various norms (L2 convergence for pressure and Darcy velocity and L convergence for pressure) for problems with regularity H1+γ, for γ = 0.1, 0.2, ..., 0.9, 0.99.


Articles with similar content:

FINITE ANALYTIC METHOD FOR 2D FLUID FLOW IN POROUS MEDIA WITH PERMEABILITY IN TENSOR FORM
Journal of Porous Media, Vol.19, 2016, issue 6
Zhi-Feng Liu, Xiao-Hong Wang, Zhi-Fan Liu
Boundary Layer Natural Convection in a Fluid Saturated Porous Medium Using Finite Element Method
International Journal of Fluid Mechanics Research, Vol.35, 2008, issue 5
Mohamed F. El-Amin, Rama Subba Reddy Gorla, Ibrahim Abbas
COMPUTATIONAL COMPLEXITY OF THE ALGORITHM FOR A 2D ADAPTIVE MESH REFINEMENT METHOD USING LID-DRIVEN CAVITY FLOWS
Computational Thermal Sciences: An International Journal, Vol.9, 2017, issue 5
Zhenquan Li
EXPONENTIAL EULER TIME INTEGRATOR FOR ISOTHERMAL INCOMPRESSIBLE TWO-PHASE FLOW IN HETEROGENEOUS POROUS MEDIA
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2012, issue
Antoine Tambue
PERFORMANCE OF CONVECTIVE SCHEMES IN DENSITY BASED SOLVER
Proceedings of the 24th National and 2nd International ISHMT-ASTFE Heat and Mass Transfer Conference (IHMTC-2017), Vol.0, 2017, issue
Vatsalya Sharma, Athkuri Sai Saketha Chandra, Vinayak Eswaran, Ashwani Assam